Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Feeling dizzy while climbing stairs. Is this a gastric problem or a heart problem?

User rating for this question
Very Good
Answered by

Practicing since : 1996
Answered : 1680 Questions
I am 67 years. We have 3 storied building. Till last three days, I had been climbing at least 10 to 15 times daily..But when I climb, my heart beats fast and I feel dizzy when finished. No sweating or breathing difficulty.My blood pressure is 80/130 and ECG is quite okay. I pass urine well. I under medication for hypertension and it is perfectly under control. I pass good amount of urine. My family physician suspected some stomach problem, since I had slight reflex. She has suggested to take water with mineral salt (WHO recommended) to prevent dehydration. I feel quite okay if I do not climb. Now I am getting good sleep also. I am an active person and for the last six years I used to do excercise. I take nuts, fruits and less fat diet. Vegetarian, does not smoke . I have sleep apenea and use CPAP regularly. Take multivitamin and fish oil capsule. Also Flax seed. Does not over eat. I am taking 2 litres of water daily.
Posted Mon, 21 Jan 2013 in Hypertension and Heart Disease
Answered by Dr. Ratnakar Kini 50 minutes later
May I know what your question is?

Dr.Ratnakar Kini
Above answer was peer-reviewed by
Follow-up: Feeling dizzy while climbing stairs. Is this a gastric problem or a heart problem? 2 hours later
My question is why I have started getting dizziness while climbing steps? What is the reason and how to come out of this? is it a gastric problem or a heart problem? What I should do to come out?
Answered by Dr. Ratnakar Kini 28 minutes later
Getting dizzy while climbing steps is due to heart problem and not gastric problem.
You need to consult a cardiologist for evaluation. Though ECG is normal, you need to undergo other tests like TMT and echocardiography.

I hope that answers your question.
If you have no more questions, kindly accept this answer and rate this service.

Dr.Ratnakar Kini
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Cardiologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor